I'm new to the forum, but I had a question about Lialda and you all seemed friendly : )
Recently, when I've drank alcohol (and not in excessive amounts) I've gotten bad stomachaches or nausea. I'm wondering if it could be a side effect of Lialda (I take 1pill a day). I know there's no warning for it on the medicine.. However I was doing research on it and found this on webMD:
<<Before using this medication, tell your doctor or pharmacist your medical history, especially of: kidney problems, liver problems, asthma, abnormal emptying of stomach contents into the intestine (pyloric stenosis), pancreas problems (pancreatitis), certain heart conditions (i.e., myocarditis, pericarditis).
This drug may make you dizzy. Use caution while driving, using machinery, or doing other activities that require alertness. Limit alcoholic beverages>>
Anyway have similar symptoms? I was only recently diagnosed in the fall and have been in a full remission (knock on wood) since being on Lialda in November. Thanks